# SDR 2007UALA02652

- Difficulty date: July 15, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 63,647 hours, 10,452 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING ODOR WITH SMOKE FROM MID GALLEY (416) AFT COUNTER HOTPLATE AREA.  C/B FOR HOTPLATE H41 HAS BEEN PULLED AND BURNING ODOR AND SMOKE HAS DISSIPATED.  HOTPLATE WAS NOT HOT BUT AREA AROUND HOTPLATE WAS HOT, POSSIBLE DAMAGED WIRING HARNESS.  [08-17-07]   REMOVED AND INSPECTED THE BACK OF HOTPLATE FOR ANY BURNED WIRING OR ODOR.  NOTHING FOUND. RT PLATE HAD A LOT OF PLASTIC BURNED ON TOP OF IT. CLEANED IT.   HOTPLATE INOPERATIVE FOR THREE DAYS.  WHEN DOMESTIC AGAIN,  OPERATED HOTPLATE.  NO ADDITIONAL ODOR.  HOT PLATE & AIRPLANE RETURNED TO SERVICE.
